# SDR U2RA4535816001

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,538 hours, 18,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N2726
- Condition: Broken
- Location: Zone 800
- Part time: 55,538 hours, 18,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WOULD NOT ARM. FOUND GIRT BAR BROKEN.
